# SDR DALA2023091107398

- Difficulty date: September 7, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N944DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38729
- Aircraft time: 28,847 hours, 10,980 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2958459) AFT CARGO BAY RT TRANSITION PANEL STA 727D TO 727K CORROSION AROUND NUT PLATES. REMOVED DAMAGE TRANSITION PANEL, FABRICATED NEW TRANSITION PANEL AND INSTALLED AS PER B737-NG SRM 53-60-53-0I AND B737-900 SRM 51-40-02-OG.
